# SDR DALA2023121510272

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 EXCESSIVE PLAY IB ECCENTRIC BEARING ON LH OB FLAP. CORRECTIVE ACTION: REPLACED I/B ECCENTRIC BEARING ON LH O/B FLAP PER A320 AMM 57-53-21. (0110213)
